Log In Sign Up

Do the s/e get worse on clomid after the first cycle?


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
November 19th, 2006, 08:15 AM
Miles
Guest
Posts: n/a
This is my second cycle doing clomid, and the s/e are more then what I had the first cycle. Still the same hot flashes and moodyness, but a lot more hot flashes and also I am moody a lot more too. Is this normal?

Edited to say:
I am very tired as well this time around. Is that an s/e?
Reply With Quote
  #2  
November 19th, 2006, 08:51 AM
alexa's Avatar Mega Super Mommy
Join Date: Jan 2006
Location: Las Vegas
Posts: 2,582
The first cyle I just noticed headaches and moodiness. The second cycle I was more tired and had some hot flashes. Then I took a three month break. I did the third cycle last month and I didn't have a lot of side effects other than the tiredness. I felt so lazy and had no energy to do anything. I would go to bed super early and sometimes take naps on the weekends or on my days off.

I think the tiredness is definately a side effect. I did notice my side effects where less when taking the Clomid at night.
__________________

Reply With Quote
  #3  
November 19th, 2006, 09:19 AM
Miles
Guest
Posts: n/a
Thanks hun, I do take it at night. Right before bed. Its ok I cant complain too much! But yes that is more, takes me forever to get up then I dont want to. And I feel so lazy, I havent cleaned the house all wkend and I need it. Feels like when I have AF all over again, it sucks.
Reply With Quote
  #4  
November 19th, 2006, 10:11 AM
Gwen
Guest
Posts: n/a
Miles, are you on the 100 mg this cycle?
Reply With Quote
  #5  
November 19th, 2006, 10:16 AM
Daniellea22's Avatar Platinum Supermommy
Join Date: May 2005
Location: New Jersey
Posts: 9,076
Send a message via AIM to Daniellea22
i have wicked hotflashes all the time. im on 100mg and i notice alot more side effects on 100 then i did on 50. Im always very moody and short tempered lately.
__________________
<div align="center">
</div>
Reply With Quote
  #6  
November 19th, 2006, 03:08 PM
Miles
Guest
Posts: n/a
Nope just 50mg just like last cycle. I noticed the hot flashes the morning after I took the first pill. Then the moodyness started yesterday and onto today. Poor Dh, I told him to just ignore it because it was the clomid. He is doing good about taking it like a man! And tired so tired that started today, and its my third pill.
Reply With Quote
  #7  
November 19th, 2006, 03:36 PM
Gwen
Guest
Posts: n/a
I am calling my doctor tomorrow because the 50 mg didn't work for me this cycle. I am hoping she bumps me up to 100 or 150 mg. I Oed late, even on the Clomid. I asked her to just start me off with the 100 mg last month but she wouldn't. Now maybe she'll listen to me this time! Good luck to us both. This has just got to end soon with our babies in our arms. God knows I can't take much more of this heartache.
Reply With Quote
  #8  
November 19th, 2006, 06:19 PM
Miles
Guest
Posts: n/a
Aww hun I am sorry. I know my dr said he ALWAYS starts off with the lowest dosage no matter what. So I started off with 50mg, I oed on CD17 which is fine with me! I am still on 50 because it worked just fine for me. Good luck, tell me what your dr does!
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 06:32 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0